See Alike in...

Alike App

Browser

idk_182

328d

Does anyone experience their legs going purple and discoloured when they sit no matter what positions they try? It's just really annoying. I find that when it happens I generally feel a little light headed when I do stand up. Not a clue what's causing it. Doctor said could just be how I sit so I've tried multiple positions and the same thing happens. The same thing also happens if I stand too long my lower legs and feet go purple and I get dizzy.

Top reply
    • idk_182

      328d

      @Lunarr thank you so much. It's just so difficult when (at least my doctor) generally will refuse to look into things they personally haven't had to diagnose before so even going to them abt fibro was a battle and a half 😭😂

    • Lunarr

      328d

      What you're describing is definitely blood pooling, it happens with a lot of conditions. I get it on occassion as someone with borderline POTS, fibro, and ME/CFS. I don't know a ton about fibro because I was just diagnosed with it recently but since all of the central sensitization conditions (like mine mentioned above) are similar I would think it's not that unusual Try elevating your legs above your heart and see if that helps, pooling happens due to poor blood volume and circulation, squeezing your leg and butt muscles can sometimes help get things moving too lol. Compression socks might be beneficial but I'd ask your doctor first since they can hurt you if unneeded or too tight

      • Lunarr

        328d

        @Lunarr //By squeezing I mean flexing btw

        • idk_182

          328d

          @Lunarr thank you so much. It's just so difficult when (at least my doctor) generally will refuse to look into things they personally haven't had to diagnose before so even going to them abt fibro was a battle and a half 😭😂

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One of the replies suggests that this could be related to POTS (Postural Orthostatic Tachycardia Syndrome), a condition that can cause blood pooling in the legs and symptoms such as dizziness. Another reply mentions that compression socks and elevating the legs can help with blood pooling. However, it is always recommended to consult with a doctor for medical advice.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion